# SDR DALA2024032603809

- Difficulty date: March 20, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 26,374 hours, 2,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK - RH WING I/B FLAP ASSEMBLY. O/B LOWER SURFACE FOUND WITH EXISTING REPAIR. EXISTING REPAIR AT RH WING I/B FLAP ASSEMBLY O/B LOWER SURFACE REMOVED AS PER ASR A350-A-51-27-21-01001-667A-A. REPAIR CARRIED OUT AT RH WING I/B FLAP ASSEMBLY O/B LOWER SURFACE AS PER ASR A350-A -57-54-61-02001-664A-A FIGURE 1. PLACARD INSTALLED AS PER P.S 900-5-1 NO.4. (LP# 0253551)
